On hereditarily decomposable hereditarily equivalent non-metric continua
Fundamenta Mathematicae, Tome 136 (1990) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Lee Mohler 1 ; Lex Oversteegen 1
@article{10_4064_fm_136_1_1_12,
author = {Lee Mohler and Lex Oversteegen},
title = {On hereditarily decomposable hereditarily equivalent non-metric continua},
journal = {Fundamenta Mathematicae},
pages = {1--12},
year = {1990},
volume = {136},
number = {1},
doi = {10.4064/fm-136-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-1-1-12/}
}
TY - JOUR AU - Lee Mohler AU - Lex Oversteegen TI - On hereditarily decomposable hereditarily equivalent non-metric continua JO - Fundamenta Mathematicae PY - 1990 SP - 1 EP - 12 VL - 136 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-136-1-1-12/ DO - 10.4064/fm-136-1-1-12 LA - en ID - 10_4064_fm_136_1_1_12 ER -
%0 Journal Article %A Lee Mohler %A Lex Oversteegen %T On hereditarily decomposable hereditarily equivalent non-metric continua %J Fundamenta Mathematicae %D 1990 %P 1-12 %V 136 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-136-1-1-12/ %R 10.4064/fm-136-1-1-12 %G en %F 10_4064_fm_136_1_1_12
Lee Mohler; Lex Oversteegen. On hereditarily decomposable hereditarily equivalent non-metric continua. Fundamenta Mathematicae, Tome 136 (1990) no. 1, pp. 1-12. doi: 10.4064/fm-136-1-1-12
Cité par Sources :